# SDR USAA2012082900017

- Difficulty date: August 15, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR64 TO FR66, -Y765.  REPLACED SEAT TRACK BETWEEN FR64 TO FR66, -Y765 IAW A319 SRM 51-42-11 FIGURE 20, 51-21-11, AND 51-42-11 FIGURE 3.
